# SDR UPS05M43648

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE COURIER SEAT SMOKE GOGGLES LENS CRACKED.  INSTALLED SMOKE GOGGLES AT MIDDLE COURIER SEAT.
